# SDR SWAA2024080504873

- Difficulty date: June 23, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA 2024-401937<[01] WORK EXECTION WAS PEFORMED ON OTHER FAULT TTG8Q00U85EV;[02] CORRECTED STEP 1 WORK EXECUTION WAS PEFORMED ON OTHER FAULT TTG8Q00U85EV;[03] WORK EXECUTION WAS PEFORMED ON OTHER FAULT TTG8Q00U85EV;[04] CORRECTED STEP 2. TRIMMING OUT FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA IAW EA M-22-153-01244 ( TTG8Q00U85EV);[05] TRIMMING OUT FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA IAW EA M-22-153-01244 ( TTG8Q00U85EV)
